ScrapFest at Creativ Festival 2017 Banner

Welcome to Registration for ScrapFest

Here is the list of classes and passes you can purchase. Just click on a product to see more details and to place the product in your shopping cart.

ScrapFest CropTickets Available

ScrapFest Crop Date: Thursday, October 26th - Saturday, October 28th, 2017
Time: Thursday, October 26th from 9:00 am - 6:00 pm
Friday, October 27th from 9:00 am - 6:00 pm
Saturday, October 28th from 9:00 am - 5:00 pm

Location: Exhibitor Hall, Creativ Festival

Price: $97.50 + HST (This includes your 3 day event pass to the Exhibitor Hall of the Creativ Festival!)
Note: this pass includes an exclusive goodie bag

ScrapFest Crop - Two Day PassTickets Available

New product

ScrapFest Crop - Two Day Pass Date: Friday, October 27th & Saturday, October 28th, 2017
Time: Friday, October 27th from 9:00 am - 6:00 pm
Saturday, October 28th from 9:00 am - 5:00 pm

Location: Exhibitor Hall, Creativ Festival

Price: $79.99 + HST (This includes your entrance to the Exhibitor Hall of the Creativ Festival on Friday & Saturday!)
Note: this pass includes a regular goodie bag

ScrapFest Crop - One Day PassTickets Available

New product

ScrapFest Crop - One Day Pass Date: Saturday, October 28th, 2017
Time: Saturday, October 28th from 9:00 am - 5:00 pm

Location: Exhibitor Hall, Creativ Festival

Price: $49.99 + HST (This includes your entrance to the Exhibitor Hall of the Creativ Festival on Saturday!)
Note: this pass does not include a goodie bag

Sunflower Card WorkshopTickets Available

Sunflower Card Workshop Instructor: Karan Gerber
Date: Thursday, October 26th, 2017
Time: 9:30 am - 12:30 pm (3 Hours)
Location: Meeting Room #506
Focus: Design, Technique & Composition
Skill level: All skill levels
Price: $42.50 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

Flip Flop Travel Album WorkshopAdd to Waiting List

Flip Flop Travel Album WorkshopFlip Flop Travel Album Workshop Instructor: Sandy Sanders
Date: Thursday, October 26th, 2017
Time: 1:30 pm - 5:30 pm (4 Hours)
Location: Meeting Room #506
Focus: Design and Composition
Skill level: All levels
Price: $65 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

Scrapbooking Designer Fundamentals WorkshopTickets Available

Scrapbooking Designer Fundamentals WorkshopScrapbooking Designer Fundamentals Workshop! Instructor: Virginia Nebel
Date: Friday, October 27th, 2017
Time: 10:00 am - 12:30 pm (2.5 Hours)
Location: Meeting Room #506
Focus: Design and Composition
Skill level: All levels (will be fast paced)
Price: $50 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

'Everyday Moments' Fall Album WorkshopTickets Available

'Everyday Moments' Fall Album Workshop Instructor: Karan Gerber
Date: Friday, October 27th, 2017
Time: 1:30 pm - 5:00 pm (3.5 Hours)
Location: Meeting Room #506
Focus: Design, Technique & Composition
Skill level: All skill levels
Price: $55 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

Festive Holly Christmas Tag WorkshopTickets Available

Festive Holly Christmas Tag Workshop Instructor: Karan Gerber
Date: Saturday, October 28th, 2017
Time: 9:30 am - 12:00 pm (2.5 Hours)
Location: Meeting Room #506
Focus: Design, Technique & Composition
Skill level: All skill levels
Price: $45 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

Simply Fun Gift Boxes and Cards WorkshopTickets Available

Simply Fun Gift Boxes and Cards Workshop Instructor: Sandy Sanders
Date: Saturday, October 28th, 2017
Time: 1:00 pm - 4:00 pm (3 Hours)
Location: Meeting Room #506
Focus: Design and Composition
Skill level: All levels
Price: $50 + HST (This DOES NOT include passes to the Exhibitor Hall of the Creativ Festival)

General admission passes to the
Creativ Festival/ScrapFest MarketplaceTickets Available

General admission passes to the<br /> Creativ Festival/ScrapFest Marketplace
Date: Thursday, October 26th:  9:00 am - 6:00 pm
Friday, October 27th:  9:00 am - 6:00 pm
Saturday, October 28th:  9:00 am - 5:00 pm

Location: International Centre - Entrance 5
6900 Airport Rd.
Mississauga, Ontario


© 2017 ScrapFest.ca